Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 82, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Dec 28, 2025, 3:26 PM CST for Macon County, Piatt County, Illinois. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2025, 3:26 PM CST (21:26 UTC)
- Expired
- Dec 28, 2025, 3:47 PM CST
- In force
- 21 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Macon County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 3:30 PM CST | TSTM WND DMG | 3 Wnw La Place, IL | Power lines were blown down. Possible tornado damage. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:47 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
848
WFUS53 KILX 282126
TORILX
ILC115-147-282200-
/O.NEW.KILX.TO.W.0082.251228T2126Z-251228T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
326 PM CST Sun Dec 28 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Southwestern Piatt County in central Illinois...
East central Macon County in central Illinois...
* Until 400 PM CST.
* At 326 PM CST, a confirmed tornado was located over Long Creek, or
near Decatur, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Cerro Gordo around 330 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3981 8857 3978 8882 3988 8882 3995 8859
TIME...MOT...LOC 2126Z 249DEG 32KT 3981 8882
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Geelhart3 follow-up statements
464
WWUS53 KILX 282132
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
332 PM CST Sun Dec 28 2025
ILC115-147-282200-
/O.CON.KILX.TO.W.0082.000000T0000Z-251228T2200Z/
Piatt-Macon-
332 PM CST Sun Dec 28 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN PIATT AND EAST CENTRAL MACON COUNTIES...
At 332 PM CST, a confirmed tornado was located along the Piatt and
Macon County line about 5 miles south of Cerro Gordo, or 10 miles
east of Decatur, moving east at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Cerro Gordo around 335 PM CST.
Other locations impacted by this tornadic thunderstorm include La
Place and Milmine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3981 8857 3979 8877 3987 8877 3995 8859
TIME...MOT...LOC 2132Z 249DEG 34KT 3983 8873
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Geelhart831
WWUS53 KILX 282136
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
336 PM CST Sun Dec 28 2025
ILC115-282145-
/O.CAN.KILX.TO.W.0082.000000T0000Z-251228T2200Z/
Macon-
336 PM CST Sun Dec 28 2025
...THE TORNADO WARNING FOR EAST CENTRAL MACON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for central
Illinois.
&&
LAT...LON 3981 8857 3980 8873 3987 8873 3995 8859
TIME...MOT...LOC 2135Z 249DEG 32KT 3984 8869
$$
ILC147-282200-
/O.CON.KILX.TO.W.0082.000000T0000Z-251228T2200Z/
Piatt-
336 PM CST Sun Dec 28 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN PIATT COUNTY...
At 335 PM CST, a confirmed tornado was located 5 miles south-
southeast of Cerro Gordo, or 12 miles east of Decatur, moving east
at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Piatt County, including the following locations...
Milmine and La Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3981 8857 3980 8873 3987 8873 3995 8859
TIME...MOT...LOC 2135Z 249DEG 32KT 3984 8869
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Geelhart168 WWUS53 KILX 282147 SVSILX Severe Weather Statement National Weather Service Lincoln IL 347 PM CST Sun Dec 28 2025 ILC147-282157- /O.CAN.KILX.TO.W.0082.000000T0000Z-251228T2200Z/ Piatt- 347 PM CST Sun Dec 28 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN PIATT COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 800 PM CST for central Illinois. A Tornado Warning still remains in effect for southeast Piatt County until 415 PM CST. && LAT...LON 3981 8857 3980 8873 3987 8873 3995 8859 TIME...MOT...LOC 2145Z 249DEG 32KT 3988 8856 $$ Geelhart
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Dec 28, 1:17 PM CST, 2 hours 9 minutes earlier. Its key messages:
- There is a level 2 of 5 (slight) risk for severe weather east of a Gibson City to Pana line, and level 1 of 5 (marginal) risk further west. Main risks will be scattered damaging winds over 60 mph and possibly a tornado. Timing will be 2 pm near the IL River to 7pm along the IL/IN State line.
- Expect an abrupt return to winter behind a cold front this evening, with wind chills dropping below 0 by early Monday morning. This rapid plunge in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways.
- Strong winds will blow from the west-northwest tonight. Expect frequent gusts to 45+ mph, with a 20-30% chance for a sporadic gust or two to 55 mph (highest chances north of I-70). This will result in difficult driving conditions for high profile vehicles, and may cause a few localized power outages due to downed tree branches.
Area forecast discussion, Dec 28, 1:17 PM CST, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 117 PM CST Sun Dec 28 2025 .KEY MESSAGES... - There is a level 2 of 5 (slight) risk for severe weather east of a Gibson City to Pana line, and level 1 of 5 (marginal) risk further west. Main risks will be scattered damaging winds over 60 mph and possibly a tornado. Timing will be 2 pm near the IL River to 7pm along the IL/IN State line. - Expect an abrupt return to winter behind a cold front this evening, with wind chills dropping below 0 by early Monday morning. This rapid plunge in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways. - Strong winds will blow from the west-northwest tonight. Expect frequent gusts to 45+ mph, with a 20-30% chance for a sporadic gust or two to 55 mph (highest chances north of I-70). This will result in difficult driving conditions for high profile vehicles, and may cause a few localized power outages due to downed tree branches. && .DISCUSSION... Issued at 113 PM CST Sun Dec 28 2025 ***** STRONG STORMS THIS AFTERNOON ***** CAMs remain in agreement that a hslc line of storms will form along a cold front early this afternoon between roughly the IL River and I- 55. As these storms move into a strongly sheared and increasingly unstable airmass to the east (sfc dewpoints are already in the low- mid 60s), they are forecast to intensify, posing a risk for mainly scattered damaging wind gusts of 60+ mph. However, with low LCLs, 1000-2000 J/kg of SBCAPE, and 50-65 kt 0-6km bulk shear, both the HRRR and RRFS advertise sig tor parameter values climbing to 2 to 4 east of a roughly Taylorville to Bloomington line. 0-3km CAPE over 150 J/kg and and 30-40 kt shear would favor a QLCS tornado risk with any bowing segments that maximize the line-normal component of this shear, but the HRRR, ARW, and each REFS member suggest there may be some hybrid/supercell characteristics as well. Needless to say, the SPC level 2 of 5 (slight) risk for severe weather and 5% tornado risk seem justified by what we're seeing; we anticipate needing a line of severe thunderstorm warnings with one/more embedded tornado warnings this afternoon. Timing would be roughly 1-2pm near/west of I-55 to 7pm along the IL/IN state line. In addition, storm motion will be fast at 50-65 mph, so be sure to have multiple ways to receive warnings and a plan for quickly taking shelter if necessary. ***** TURNING WINDY AND SHARPLY COLDER ***** Behind the cold front, the rapid pressure rises will result in an abrupt uptick in (non-thunderstorm) winds out of the west-northwest. This effect will be most pronounced in areas near and east of roughly I-55, since the front will be strengthening as it moves through. Simultaneously, the sfc low will rapidly deepen (~20 mb in 15 hours) in the left exit region of the curved 125-140 kt 500mb jet streak, where differential positive vorticity advection will be maximized (from both shear and curvature). This will result in a sharp pressure gradient across the area. Unsurprisingly, forecast soundings from various CAMs suggest mean PBL winds reach 35 to 40 kt late this evening, with winds at the top of the mixed layer around 45 kt; the NAMNest even suggests a few hours where the max wind at the top of the PBL reaches 50+ kt across our north. Consequently, we suspect winds will be sustained at 30-35+ mph with frequent gusts to 45+ overnight area-wide. In our north, sustained winds may approach 40 mph for a couple hours with a gust or two to 55+ mph tonight. The HREF suggests less than a 10% chance of these 55 mph gusts, but we lean more towards the REFS which advertises those probabilities at 20-40% given the strong cold advection (and subsident) regime with rapid pressure rises. The Wind Advisory remains in effect from 3pm this afternoon through 3pm tomorrow area-wide. In addition to the wind this evening, a brief burst of snow with moisture wrapping around the low could give our area a quick dusting to an inch of accumulation. This seems most likely between 6pm and midnight north of roughly I-72 (I-74 east of Champaign). Additional snow showers may (20-40% chance) continue along the I-74 corridor into tomorrow morning, with lighter activity (we called it "flurries" in the forecast) further south. With the rapid drop in temperatures this evening, possibly resulting in a flash freeze (though this will depend on how much evaporates due to the strong winds), and the proceeding snow, we may wind up with some slick spots on untreated roadways and sidewalks. Temperatures (wind chills) will drop 25-30+ (35-45) degF in an hour behind the cold front this evening, followed by a more gradual drop overnight with lows in the teens (and wind chills between 0 and minus 10) by sunrise Monday morning. Wind chills are unlikely (20-30% chance) to rise out of the single digits on Monday. Tuesday into Wednesday, global models and their respective ensembles are in general agreement that ridging in the Plains will attempt to nudge its way into the Midwest, but uncertainty increases in the forecast Thursday (New Year's Day) and beyond as another push of arctic air across the Great Lakes attempts to spill southward into our neck of the woods. It also appears a clipper system will impact some portion of the Midwest/Lower Great Lakes Regions Wednesday night into Thursday, but probabilities for measurable snowfall are highest to our north - only running 15-30% (highest along the I-74 corridor) in our area. Bumgardner && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1134 AM CST Sun Dec 28 2025 Low pressure was located over northwest IL at midday, and will deepen as it tracks into the Great Lakes through tonight. This will drive a strong cold front across the terminals this afternoon. A broken line of storms is expected, with damaging wind gusts and brief LIFR conditions if a terminal is impacted. Otherwise MVFR ceilings will be common through tonight. An area of -SN well behind the cold front should impact much of central IL tonight and included a period of MVFR visibility for this. Winds will be strong and gusty through the period, southwest ahead of the front, then veering west behind the frontal passage. Gusts to 40 kt can be expected at times late this afternoon into Monday morning. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 PM CST Monday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Dec 28, 2:12 PM CST, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 212 PM CST Sun Dec 28 2025 ILZ027>031-036-037-040-041-047>050-292015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Menard-Scott-Morgan- 212 PM CST Sun Dec 28 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. West-northwest winds will gust 45-50 mph behind a strong cold front tonight. Falling temperatures behind the front will drop wind chills to the single digits below zero late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chills will be in the single digits below zero Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ038-042>046-051>057-061>063-066>068-071>073-292015- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 212 PM CST Sun Dec 28 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. A strong cold front will move through the area late this afternoon and bring a round of scattered thunderstorms. Some of these storms could be strong to severe with damaging winds and isolated tornadoes as the main severe weather threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Behind the front, northwest winds will gust to 40-50 mph, along with temperatures becoming much colder. This will lead to wind chills falling into the single digits below zero early Monday morning for areas north of I-70. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. 25
In the hours before
Local storm report, Dec 28, 2:39 PM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
239 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM Non-Tstm Wnd Gst 1 NW Lincoln 40.16N 89.37W
12/28/2025 M51 MPH Logan IL Public
&&Local storm report, Dec 28, 2:40 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
240 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Rain 1 S Morton 40.60N 89.47W
12/28/2025 M1.71 Inch Tazewell IL Public
&&Local storm report, Dec 28, 2:46 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
246 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Non-Tstm Wnd Gst 3 WNW Towanda 40.58N 88.95W
12/28/2025 M45 MPH McLean IL Mesonet
Mesonet station FW2710 Towanda.
&&Local storm report, Dec 28, 3:12 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
312 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Non-Tstm Wnd Gst 3 WNW Towanda 40.58N 88.95W
12/28/2025 M47 MPH McLean IL Mesonet
Mesonet station FW2710 Towanda.
&&Local storm report, Dec 28, 3:13 PM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
313 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Rain Lewistown 40.40N 90.16W
12/28/2025 M1.08 Inch Fulton IL Public
&&Local storm report, Dec 28, 3:18 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
318 PM CST Sun Dec 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM Non-Tstm Wnd Gst 1 NNE Peoria Intl Airpo 40.67N 89.68W
12/28/2025 M44 MPH Peoria IL ASOS
ASOS station KPIA Peoria Intl Arpt.
0310 PM Non-Tstm Wnd Gst 2 S Cooksville 40.51N 88.72W
12/28/2025 M44 MPH McLean IL Mesonet
Mesonet station EW0890 Cooksville.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:10 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 4 more | 3 hr |
| Dec 28, 8:17 AM CST | Special Weather Statement | ILX | Schuyler | 28 min |
| Dec 28, 8:41 AM CST | Severe Thunderstorm Warning | ILX | Fulton | 34 min |
| Dec 28, 9:12 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 33 min |
| Dec 28, 9:31 AM CST | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 59 min |
| Dec 28, 1:24 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 36 min |
| Dec 28, 2:29 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 31 min |
| Dec 28, 2:36 PM CST | Severe Thunderstorm Warning | ILX | McLean | 24 min |
| Dec 28, 2:39 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon | 36 min |
| Dec 28, 2:45 PM CST | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Dec 28, 2:46 PM CST | Tornado Warning | ILX | Christian | 29 min |
| Dec 28, 2:55 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 35 min |
| Dec 28, 2:59 PM CST | Severe Thunderstorm Warning | ILX | McLean | 16 min |
| Dec 28, 3:02 PM CST | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 43 min |
| Dec 28, 3:03 PM CST | Tornado Warning | ILX | Macon | 27 min |
| Dec 28, 3:11 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 34 min |
| Dec 28, 3:45 PM CST | Tornado Warning | ILX | Piatt | 7 min |
| Dec 28, 3:49 PM CST | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 26 min |
| Dec 28, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 48 min |
| Dec 28, 4:13 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 32 min |
| Dec 28, 4:15 PM CST | Severe Thunderstorm Warning | ILX | Vermilion | 30 min |
| Dec 28, 4:23 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Dec 28, 4:42 PM CST | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 48 min |
| Dec 28, 4:45 PM CST | Severe Thunderstorm Warning | ILX | Coles, Edgar, Vermilion | 30 min |
| Dec 28, 5:00 PM CST | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 31 min |
| Dec 28, 5:11 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 34 min |
| Dec 28, 5:17 PM CST | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 43 min |
| Dec 28, 5:27 PM CST | Tornado Warning | ILX | Richland | 18 min |
| Dec 28, 5:29 PM CST | Tornado Warning | ILX | Lawrence, Richland | 31 min |
| Dec 28, 5:37 PM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 38 min |
| Dec 28, 5:39 PM CST | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 36 min |
| Dec 28, 5:49 PM CST | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 26 min |
| Dec 28, 5:53 PM CST | Tornado Warning | ILX | Lawrence | 22 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.